The equations of Rees algebras of equimultiple ideals of deviation one.
Tipo de documentoArtículo
Fecha de publicación2013-01-01
Condiciones de accesoAcceso abierto
We describe the equations of the Rees algebra R(I) of an equimultiple ideal I of deviation one provided that I has a reduction generated by a regular sequence x1, . . . , xs such that the initial forms x∗ 1, . . . , x∗ s−1 are a regular sequence in the associated graded ring. In particular, we prove that there is a single equation of maximum degree in a minimal generating set of the equations of R(I), which recovers some previous known results.
CitaciónMuiños, F.; Planas, F. A. The equations of Rees algebras of equimultiple ideals of deviation one.. "Proceedings of the American Mathematical Society", 01 Gener 2013, vol. 141, núm. 4, p. 1241-1254.